# SDR DALA2024102410344

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 76,083 hours, 9,939 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Unsecure
- Location: Seat 32ab Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 SEAT 32AB PSU HANGING. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-23. (6460545)
